MathSciNet Relay Station
MathSciNet bibliographic data
MR2369077 30C45 (30C50 33C20)
Srivastava, H. M. Generalized hypergeometric functions and associated families of $k$-uniformly convex and $k$-starlike functions. Gen. Math. 15 (2007), no. 3, 201–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement